# SDR VNAA202204221111

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 14,462 hours, 13,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA WHILE SEATED SMELLED A BURNING SMELL IN CABIN AFTER TAKE OFF ROLL BELOW 1000FT.CONTINUED TO CLT. SMELL DISSAPATED THROUGH FLIGHT. LANDED W/O INCIDENT. NO COMPLAINTS FROM PAX. BOTH FLIGHT ATTENDANTS SMELLING BURNING RUBBER AFTER TAKEOFF. SMELL DISSIPATED AND DID NOT RETURN. PRESSURIZED THE AIR CONDITIONING DISTRIBUTION SYSTEM WITH THE ENGINES IAW CARJ 900 AMM 21-50-00-862-805. OPS CHECK GOOD COULD NOT REPRODUCE BURNING SMELL.
